Care Decongestant Tablets (12)

£2.29

  • Relieves Congestion Caused By Allergy
  • Reduces Swelling And Production Of Mucus
  • Non-Drowsy
  • Buy With Confidence From UK Registered Pharmacy

These tablets are for the relief of nose, sinus and upper chest congestion.

PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products.

In stock

SKU: Care Decongestant Tablets (12) Categories: ,

Discreet Packaging

UK Based

Product Information

Care Decongestant Tablets

Buy Care Decongestant Tablets Online

My Pharmacy is the best place to Buy Care Decongestant Tablets Online. To Buy Care Decongestant Tablets UK Next Day Delivery you need to complete our free online consultation service.

Buy Care Decongestant Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Care Decongestant Tablets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Care Decongestant Tablets

Care Decongestant Tablets are for the relief of nose, sinus and upper chest congestion. The tablets contain pseudoephedrine which works to restrict blood vessels, reduces swelling and production of mucous and so relieves congestion.

You may experience blocked sinuses or a blocked nose when you are suffering from hay fever, sinusitis, colds and other infections. Care Decongestant Tablets won’t cure these particular illnesses, but will help with quality of life. For example, sinusitis can cause sleepless nights due to congestion of the sinuses, making breathing difficult, especially when lying down.

Care Decongestant Tablets should not be given to:

  • Children under 12 years old.
  • To anyone who is allergic to the ingredients listed in the patient information leaflet.
  • Someone who is already using nasal decongestants including sprays.

Care Decongestant Tablets 60mg

The active ingredient in Care Decongestant Tablets 60mg is called Pseudoephedrine, a decongestant ingredient.

It performs by acting on alpha receptors found in the walls of blood vessels. These blood vessels are located in the nasal passages and sinuses. Once Care Decongestant Tablets 60mg have been swallowed, it will slowly begin to narrow and contract these blood vessels, reducing the feeling of congestion and reducing mucus production.

Pseudoephedrine can be found in other OTC medicines other than Care Decongestant Tablets 60mg, including oral liquid. It can also come mixed with other medicines to treat the symptoms of coughs, colds and allergies.

Care Decongestant Tablets Dosage

Any Care Decongestant Tablets Dosage should be taken by mouth. Do not exceed the stated dose.

The recommended Care Decongestant Tablets Dosage for Adults is:

  • Take one tablet four times a day.

Do not give this medication to children under the age of 12 years old.

If a Care Decongestant Tablets Dosage is forgotten take the next one as soon as you remember. Do not take a double dose to make up for the one that was missed.

If too many Care Decongestant Tablets have been taken, see a doctor straight away. Take the packet and packaging with you to show which medicine has been swallowed.

How Many Care Decongestant Tablets Can I Take?

A common question we often see online is “How many Care Decongestant Tablets can I take?”

Care states that the recommended dosage for Adults is one tablet four times a day. Decongestant medications should also not be used for longer than 7 consecutive days. Use beyond this period can cause symptoms to worsen and exaggerate.

Ask your doctor or pharmacist “How many Care Decongestant Tablets can I take?” if you’re still unsure.

Can I Take Paracetamol With Sudafed Decongestant Tablets?

Another common query we often see online is “Can I take Paracetamol with Sudafed Decongestant Tablets?”

Sudafed Decongestant Tablets and Paracetamol combination exists called Sudafed Sinus Pressure & Pain Max Strength that contains both pseudoephedrine and ibuprofen as a secondary painkiller.

Each packet contains twelve tablets to help reduce sinus pressure and headache, whilst also unblocking sinuses of any congestion. Each film coated tablet contains Pseudoephedrine hydrochloride 30mg and Ibuprofen 200mg.

Rather than taking Sudafed Decongestant Tablets and Paracetamol separately, purchase Sudafed Sinus Pressure & Pain max strength for an easier treatment method.

Care Decongestant Tablets Ingredients

Each tablet of Care Decongestant Tablets contain the same amount of ingredients. All of the Care Decongestant Tablets Ingredients can be found on the back of the packet and patient information leaflet online.

Active Care Decongestant Tablets Ingredients: Each tablet contains Pseudoephedrine hydrochloride 60 mg.

Other Sudafed Blocked Nose Spray Ingredients: Lactose, microcrystalline cellulose, magnesium stearate.

Care Decongestant Tablets 60mg are curved white tablets embossed with “60” on one side. They are supplied in blister packs of 12.

Care Decongestant Tablets Side Effects

Like all medicines, Care Decongestant Tablets Side Effects can occur, although they won’t affect everyone. The frequencies of these are unknown.

Important Care Decongestant Tablets Side Effects:

STOP using this medicine if you develop these symptoms and contact your doctor or seek medical attention immediately.

  • Allergic reactions which may cause difficulty in breathing, fever, swelling of the mouth, lips or skin, severe rashes, itching or stomach pain.
  • Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of Acute Generalized Pustulosis –AGEP) may occur within the first 2 days of treatment with his medicine. See section 2.
  • Inflammation of the colon due to insufficient blood supply.

Other possible Care Decongestant Tablets Side Effects are:

  • Hallucinations
  • Restlessness
  • Unable to sleep or disturbed sleep
  • Feeling sick or being sick
  • Headache
  • Skin rashes, lumps and red skin patches
  • Feeling anxious, irritable or excited
  • Glaucoma
  • Difficulty passing urine
  • Abnormal or rapid heartbeat
  • Palpitations
  • High blood pressure
  • Poor circulation
  • Trembling
  • Dry mouth
  • Rarely, mental disorders.

Care Decongestant Tablets Review

You can view any Care Decongestant Tablets Review and reviews left by customers who have used our website and service via the product page. Customers can post a Care Decongestant Tablets Review after purchase. To view more service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Care Decongestant Tablets Review cause you to look for an alternative.

Decongestant Tablets

Decongestant Tablets should only be used for a short period of time, no longer than 7 days. This is because of the increased chance of side effects occurring the longer you take them, including worsened stuffiness.

For the short term relief of a stuffy or blocked nose, up to 5-7 days should be enough. Any infection or virus causing the stuffy nose will most likely have gotten better in that amount of time.

If you’re currently pregnant or breastfeeding and would like to use Decongestant Tablets, speak with your doctor or pharmacist for a more suitable treatment option.

Decongestant Without Paracetamol

Care Decongestant Tablets is a decongestant without paracetamol. If you are considering using other medications alongside decongestant, please ask your GP or pharmacist beforehand. Decongestants can increase or decrease the effect of some other medications.

For example, using some antidepressants and decongestants together can cause a serious and dangerous rise in blood pressure.

Although Care is a decongestant without paracetamol, there are other alternatives that have an “All-in-1” approach. “All-in-1” decongestants typically contain painkiller or antihistamines, alongside regular decongestant ingredients.

Further Information